# SDR CALA2010061400276

- Difficulty date: June 11, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N17614
- Make and model: Boeing 737524
- Aircraft serial: 27327
- Aircraft time: 42,314 hours, 22,510 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C338151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, FWD ENTRY DOOR CUTOUT AREA, HOLE CRACK INDICATION AT STA 302.9 THIRD FASTENER BELOW WL 236.68 (REF EA 5330-03736 CIRCLE NOTE 3 FIG 5 LAST LWR HOLE).  INSTALLED REPAIR DOUBLERS IN REF ECRA 5330-04031.  INITIATED DIP AS FOLLOW;" BEFORE ACCUMULATION 77,510 TOTAL A/C FLT. CYCLE, PERFORM IN SPT.  PER PART 2 OF ECAR 5330-04031.  PLANNING CONTACT ENG AFTER ACCUMULATION OF 70K FLT CYCLE BUT BEFORE 71K FLT CYCLE.  INTERIM REPAIR ACCOMPLISHED PER ECRU 5330-04031, PART 1.  BEFORE THE ACCUMULATION OF 77,510 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM AN INSPECTION PER PART 2 OF ECRU 5330-04031. PLANNING TO CONTACT ENGINEERING AFTER ACCUMULATION OF 70,000 TOTAL FLIGHT CYCLES BUT BEFORE 71,000 TOTAL FLT CYCLES FOR IMPS DETAILS. 1) INIT: AFTER 70,000 BUT BEFORE 71,000 TOTAL A/C F/C & 2) T/A: W/I 77150 TOTAL A/C F/C.
